I'm 53 and I have been battling with pimple type festing bumps in my head, behind ears back of neck in hair line. I was and clean up daily. I have fought several Staph infestion over the last 3 years, never had it before that. I've been to GP, and Dermertoglist. I will add my Rx, and med history below. Every time the Dr. would put me on Antibotics for my staph, and about a 1-1 1/2 all the bumps in my head would clear up. After about 2 weeks after stopping they would come back. This has happened several times. Had Amoxcillen and Bactrian. The Dermotogists started me on Bactroban Cream 2% bid. He told me that he would probably have to give me antibotics to take on a daily basis. I haven't had any Staph since I started using this cream. I'm sure all the medicines I'm on doesn't help either (see below). It don't help that I can't keep my hands off of them. But if they wasn't there I wouldn't touch them. I know it's not me picking them that is causing them, when I'm on antibotics they go away. I just haven't been able to go back to Dermotoglist because low of funds. Any help is appriecated. My med history is below. Thanks, James
Ok, I worked through the list and pulled out one of my pharmacology books to see I was if missing any potential drug/drug interactions (good and bad). And possible affect of the drug combinations on the Cytochrome P450 enzyme system. There were a couple that had some minor competitor site issues, but nothing that rose to the point of comment. So here is my conclusion: first, you did not state when you started having the acne/bumps but I wonder if it was around the time you started taking the Testosterone Cypionate injection. It is a class II (common)side effect of the product (I am not saying it is bad product!). The good news is there are ways to treat it other than just anti-biotics. Please buy yourself a quality shampoo that includes coal tar and/or Salicylic Acid. Here are some examples you can find in most drug store: Psoriatrax 5% Coal Tar Shampoo, T-Gel, Denorex Therapeutic. It needs to be used daily when you wash your hair (and you can use it on your face also but KEEP IT OUT OF YOUR EYES!) Keep it in your hair as long as possible, try to put it in when your start your bath and make it the last thing you remove to give it the best chance to sink in. It may sting or tingle the first week or two as it does its work. At one month you should see wither or not it is helping with the acne and/or the itching .
If you have any trouble finding any of these, talk to your local pharmacist as sometimes they keep the stronger ones behind the counter. Don't worry that does mean that is needs a prescription.
Thanks for your help. I've had these bumps in my head for years. Long before I've started Test. or any of the meds I'm on now. Years ago they would be mostly across my hair line on back head/neck area. They have gotten worse and more in the scalp, around the time a started have staph infestion. More now on the facial areas since Test shots. Thanks and I will start the sampoo. Respectfully, James
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.